Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Equivalence of Collet–Eckmann conditions for slowly recurrent rational maps
HTML articles powered by AMS MathViewer

by Mats Bylund PDF
Conform. Geom. Dyn. 26 (2022), 235-242 Request permission


In this short note we observe that within the family of slowly recurrent rational maps on the Riemann sphere, the Collet–Eckmann, second Collet–Eckmann, and topological Collet–Eckmann conditions are equivalent and also invariant under topological conjugacy.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2020): 37F10, 37F15, 37B20
  • Retrieve articles in all journals with MSC (2020): 37F10, 37F15, 37B20
Additional Information
  • Mats Bylund
  • Affiliation: Centre for Mathematical Sciences, Lund University, Box 118, 221 00 Lund, Sweden
  • ORCID: 0000-0003-4036-678X
  • Email:
  • Received by editor(s): April 7, 2022
  • Received by editor(s) in revised form: July 11, 2022
  • Published electronically: December 20, 2022
  • © Copyright 2022 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 26 (2022), 235-242
  • MSC (2020): Primary 37F10, 37F15, 37B20
  • DOI:
  • MathSciNet review: 4524099